International Journal of Medical and Health Research

International Journal of Medical and Health Research


International Journal of Medical and Health Research
International Journal of Medical and Health Research
Vol. 5, Issue 8 (2019)

Linezolid induced lactic acidosis


Dr. Saumya Gupta, Dr. Sanjay, Dr. Adhar Harshana, Dr. Eram Nahid

Linezolid is an oxazolidinone antibiotic used to treat a variety of gram-positive infections, including those due to methicillin-resistant Staphylococcus aureus and vancomycin-resistant enterococci, as well as nocardia species. It has been reported to increase the risk of lactic acidosis and peripheral neuropathy because it disrupts mitochondrial function. Lactic acidosis usually develops after prolong use of linezolid. Here we report a case of 65 year old female who developed severe lactic acidosis within 5 days of linezolid treatment.
Download  |  Pages : 151-152
How to cite this article:
Dr. Saumya Gupta, Dr. Sanjay, Dr. Adhar Harshana, Dr. Eram Nahid. Linezolid induced lactic acidosis. International Journal of Medical and Health Research, Volume 5, Issue 8, 2019, Pages 151-152
International Journal of Medical and Health Research